# SDR EIAA20090088

- Difficulty date: July 16, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,953 hours, 23,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Condition: Malfunctioned
- Location: Evc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING DIVERSION TO JFK AT 15000FT SMOKE AND FUMES DEVELOPED IN THE COCKPIT.  ACCOMPLISHED A/C SMOKE ABNORMAL C/L. SMOKE DISSIPATED AFTER CLOSING NR 4 ENGINE BLEED VALVE.  REMOVED AND REPLACED EVC ACTUATOR AND FCU. OPERATIONAL CHECKS GOOD. ALL FOLLOW-ON MAINTENANCE DEEMED ADEQUATE.
